# SDR AALA20070711

- Difficulty date: April 12, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Seized
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

JFK  INFLIGHT T40/12APR  FLIGHT ATTENDANT REPORTED LOUD NOISE UNDER BUSINESS CLASS GALLEY FOLLOWED BY VIBRATION AND SMOKE IN CABIN.  LANDED JFK WITHOUT INCIDENT.  FOUND LEFT HAND AIR CYCLE MACHINE SEIZED.  REPLACED LEFT HAND AIR CYCLE MACHINE.  ALSO REPLACED A PRECAUTION LEFT HAND LOW LIMIT VALVE AND LEFT HAND TEMPERATURE CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
